# SDR COOSDR020210

- Difficulty date: July 1, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163585
- Part serial: BN120
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD AFT FLAP (PN 65-21635-85) (SN BN120) UPPER SKIN AND HONEYCOMB CORE SECTION CORRODED.
